# SDR FDEA201802070316

- Difficulty date: February 7, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 78,163 hours, 15,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: AFA7019501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE MAINFRAME CENTER CARGO DOOR LWR JAMB RAIL AT FWD SPOOL AT STATION 1.  COMPLY WITH EA 1-5310-T0338224 REV NR  POS P1. REPAIRED STRUCTURAL JAMB RAIL IN AFT CENTER CARGO AT FWD SPOOL.
